# SDR FDEA202104241023

- Difficulty date: April 24, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N973FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26151
- Aircraft time: 52,466 hours, 23,753 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Exterior Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 EXTERIOR EMERGENCY LIGHT INOPERATIVE.   RELAMPED L1 DOOR SLIDE LIGHT PER B757-200 AMM 33-51-06-2-1, OP'S CHECKS NORMAL.
